# SDR ASOA2014103011583

- Difficulty date: October 6, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 320-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL UPPER ANGLE CORRODED AT FS 320.00 AND FS345.00.  REPAIRED IAW SRM 51-42-20-00 & DWG 601R-31527.  BLENDED CORRODED AREA IAW SRM 51-12-00-00.  AFTER FURTHER INVESTIGATION ANGLE REQUIRES REPLACEMENT BECAUSE ITS MORE THAN 30 PERCENT OF LENGTH, INBD SIDE, IAW SRM TR 53-27.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED PAX DOOR LWR SILL UPPER ANGLE FS 320.00 TO 345.00 IAW SRM 51-42-20-00.  INSTALL NEW SERVICEABLE PAX DOOR LWR SILL UPPER ANGLE IAW DWG 601R31527 & SRM 51-42-20-00.  COMPLETED INSTALLATION OF NEW SERVICEABLE PAX DOOR LWR SILL UPPER ANGLE IAW DWG 601R31527 & SRM 51-42-20-00.
